Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 937670, 12 pages
http://dx.doi.org/10.1155/2012/937670
Research Article

Positive Solutions for a Class of Third-Order Three-Point Boundary Value Problem

School of Mathematical Sciences, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 25 November 2011; Accepted 8 February 2012

Academic Editor: Yong Zhou

Copyright © 2012 Xiaojie Lin and Zhengmin Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. El-Shahed, “Positive solutions for nonlinear singular third order boundary value problem,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 424–429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. Y. Sun, “Existence of triple positive solutions for a third-order three-point boundary value problem,” Journal of Computational and Applied Mathematics, vol. 221, no. 1, pp. 194–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. Z. Du, X. Lin, and W. Ge, “On a third-order multi-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 217–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. D. R. Grossinho and F. M. Minhós, “Existence result for some third order separated boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 47, no. 4, pp. 2407–2418, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Z. Du, W. Ge, and X. Lin, “Existence of solutions for a class of third-order nonlinear boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 104–112, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. E. Rovderová, “Third-order boundary-value problem with nonlinear boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 25, no. 5, pp. 473–485, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. R. Ma, “Multiplicity of positive solutions for second-order three-point boundary value problems,” Computers and Mathematics with Applications, vol. 40, no. 2, pp. 193–204, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. Zhang, M. Feng, and W. Ge, “Multiple positive solutions for a class of m-point boundary value problems,” Applied Mathematics Letters, vol. 22, no. 1, pp. 12–18, 2009. View at Publisher · View at Google Scholar · View at Scopus